• Lynne-I-Am's Avatar

    Lynne-I-Am wrote on goodkarma's wall

    Thank you so much for your recent update. The best present any cancer survivor can receive. Wishing you continued better days and continued remission next year and in the years ahead.

  • goodkarma's Avatar

    goodkarma shared an experience

    Celebration (Anniversary): 12/17/2021 I am SO blessed & thankful! My last chemo after 1st recurrence was 12/2018. Then I tried a PARP- Zejula- which after 2 weeks, crashed my platelets & caused me to be hospitalized for 2 weeks! My onc & I agreed, no more Zejula- my body's reaction was so extreme & it took SO long to recover, they thought I was developing leukemia.

    I just had my annual scan & doctor's visit 12/15/21 & there is no sign of cancer & my CA125 is still well within my normal range. I am so grateful for life!

    This is the disease from XXX & I realize reoccurrences are very common. God bless all my teal sisters- I have lost too many. Merry Christmas & wishing everyone healing!

  • goodkarma's Avatar

    goodkarma started following

    User: MmeRaven

  • goodkarma's Avatar

    goodkarma shared an experience

    Other Care (2/8/19 Followup after discharge- doctor/bloodwork): Platelets had rebounded & were over 100. Nutrofils still low. Stay off Zejula, followup in 4 weeks, hoping nutrofils improve. These drugs have SERIOUS side effects for some of us!

  • goodkarma's Avatar

    goodkarma shared an experience

    Procedure or Surgery (1/24/19 ER Visit, platelets down to 10!!!!): Noticed one arm was very swollen & blue (now I know it was spontaneous bleeding!), so off to the ER. Learned platelets dropped from 1/21 of 70 to 10 & last dose of Zejula was 1/20. ER doctor called my oncologist They insisted I get am immediate platelet transfusion & transfer via ambulance to my oncologist's hospital. I had to get a 2nd transfusion, 2 Granix shots because nutrofils were also crashing. Almost had a bone marrow biopsy & had to wear a heart monitor during a 12 DAY hospital stay! My body did NOT tolerate this drug. Doctors were concerned & monitored me closely. Luckily, my platelets started to increase just before a 3rd transfusion was planned. Got out of the hospital late 2/5/19.

  • goodkarma's Avatar

    goodkarma shared an experience

    Oh No